ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

January 2019 , Volume 39 , Issue 1

Select all articles

Export/Reference:

Markov-Dyck shifts, neutral periodic points and topological conjugacy
Wolfgang Krieger and Kengo Matsumoto
2019, 39(1): 1-18 doi: 10.3934/dcds.2019001 +[Abstract](580) +[HTML](112) +[PDF](222.69KB)
Combined effects of the spatial heterogeneity and the functional response
Yu-Xia Wang and Wan-Tong Li
2019, 39(1): 19-39 doi: 10.3934/dcds.2019002 +[Abstract](595) +[HTML](124) +[PDF](416.29KB)
Single phytoplankton species growth with light and crowding effect in a water column
Danfeng Pang, Hua Nie and Jianhua Wu
2019, 39(1): 41-74 doi: 10.3934/dcds.2019003 +[Abstract](536) +[HTML](113) +[PDF](941.69KB)
Phase portraits of linear type centers of polynomial Hamiltonian systems with Hamiltonian function of degree 5 of the form $ H = H_1(x)+H_2(y)$
Jaume Llibre, Y. Paulina Martínez and Claudio Vidal
2019, 39(1): 75-113 doi: 10.3934/dcds.2019004 +[Abstract](640) +[HTML](109) +[PDF](2063.3KB)
Core entropy of polynomials with a critical point of maximal order
Domingo González and Gamaliel Blé
2019, 39(1): 115-130 doi: 10.3934/dcds.2019005 +[Abstract](404) +[HTML](78) +[PDF](491.3KB)
The mean field analysis of the Kuramoto model on graphs Ⅰ. The mean field equation and transition point formulas
Hayato Chiba and Georgi S. Medvedev
2019, 39(1): 131-155 doi: 10.3934/dcds.2019006 +[Abstract](490) +[HTML](71) +[PDF](533.64KB)
Convexity preserving properties for Hamilton-Jacobi equations in geodesic spaces
Qing Liu and Atsushi Nakayasu
2019, 39(1): 157-183 doi: 10.3934/dcds.2019007 +[Abstract](371) +[HTML](78) +[PDF](539.71KB)
Asymptotic behavior of random Navier-Stokes equations driven by Wong-Zakai approximations
Anhui Gu, Kening Lu and Bixiang Wang
2019, 39(1): 185-218 doi: 10.3934/dcds.2019008 +[Abstract](567) +[HTML](103) +[PDF](650.61KB)
Asymptotic behavior in time of solution to the nonlinear Schrödinger equation with higher order anisotropic dispersion
Jean-Claude Saut and Jun-Ichi Segata
2019, 39(1): 219-239 doi: 10.3934/dcds.2019009 +[Abstract](464) +[HTML](79) +[PDF](472.99KB)
Adaptive isogeometric methods with hierarchical splines: An overview
Cesare Bracco, Annalisa Buffa, Carlotta Giannelli and Rafael Vázquez
2019, 39(1): 241-261 doi: 10.3934/dcds.2019010 +[Abstract](725) +[HTML](86) +[PDF](10124.61KB)
Double minimality, entropy and disjointness with all minimal systems
Piotr Oprocha
2019, 39(1): 263-275 doi: 10.3934/dcds.2019011 +[Abstract](464) +[HTML](105) +[PDF](414.55KB)
Cauchy problem for the Kuznetsov equation
Adrien Dekkers and Anna Rozanova-Pierrat
2019, 39(1): 277-307 doi: 10.3934/dcds.2019012 +[Abstract](442) +[HTML](81) +[PDF](601.33KB)
The variational discretization of the constrained higher-order Lagrange-Poincaré equations
Anthony Bloch, Leonardo Colombo and Fernando Jiménez
2019, 39(1): 309-344 doi: 10.3934/dcds.2019013 +[Abstract](428) +[HTML](82) +[PDF](670.09KB)
Convergence and stability of generalized gradient systems by Łojasiewicz inequality with application in continuum Kuramoto model
Zhuchun Li, Yi Liu and Xiaoping Xue
2019, 39(1): 345-367 doi: 10.3934/dcds.2019014 +[Abstract](398) +[HTML](115) +[PDF](508.35KB)
Qualitative properties of positive solutions for mixed integro-differential equations
Patricio Felmer and Ying Wang
2019, 39(1): 369-393 doi: 10.3934/dcds.2019015 +[Abstract](479) +[HTML](112) +[PDF](564.83KB)
On the convergence of a stochastic 3D globally modified two-phase flow model
Theodore Tachim Medjo
2019, 39(1): 395-430 doi: 10.3934/dcds.2019016 +[Abstract](405) +[HTML](74) +[PDF](527.08KB)
An application of Moser's twist theorem to superlinear impulsive differential equations
Yanmin Niu and Xiong Li
2019, 39(1): 431-445 doi: 10.3934/dcds.2019017 +[Abstract](484) +[HTML](71) +[PDF](408.24KB)
Normalized solutions of higher-order Schrödinger equations
Aliang Xia and Jianfu Yang
2019, 39(1): 447-462 doi: 10.3934/dcds.2019018 +[Abstract](524) +[HTML](76) +[PDF](422.37KB)
The conditional variational principle for maps with the pseudo-orbit tracing property
Zheng Yin and Ercai Chen
2019, 39(1): 463-481 doi: 10.3934/dcds.2019019 +[Abstract](370) +[HTML](84) +[PDF](437.25KB)
Uniqueness of limit cycles for quadratic vector fields
José Luis Bravo, Manuel Fernández, Ignacio Ojeda and Fernando Sánchez
2019, 39(1): 483-502 doi: 10.3934/dcds.2019020 +[Abstract](419) +[HTML](76) +[PDF](441.33KB)
Non-local sublinear problems: Existence, comparison, and radial symmetry
Antonio Greco and Vincenzino Mascia
2019, 39(1): 503-519 doi: 10.3934/dcds.2019021 +[Abstract](499) +[HTML](78) +[PDF](449.9KB)
Non-hyperbolic behavior of geodesic flows of rank 1 surfaces
Katrin Gelfert
2019, 39(1): 521-551 doi: 10.3934/dcds.2019022 +[Abstract](397) +[HTML](78) +[PDF](765.38KB)
The radial mass-subcritical NLS in negative order Sobolev spaces
Rowan Killip, Satoshi Masaki, Jason Murphy and Monica Visan
2019, 39(1): 553-583 doi: 10.3934/dcds.2019023 +[Abstract](382) +[HTML](71) +[PDF](606.75KB)
Lower bound on the number of periodic solutions for asymptotically linear planar Hamiltonian systems
Paolo Gidoni and Alessandro Margheri
2019, 39(1): 585-606 doi: 10.3934/dcds.2019024 +[Abstract](411) +[HTML](75) +[PDF](3710.76KB)
Convergence to harmonic maps for the Landau-Lifshitz flows between two dimensional hyperbolic spaces
Ze Li and Lifeng Zhao
2019, 39(1): 607-638 doi: 10.3934/dcds.2019025 +[Abstract](369) +[HTML](105) +[PDF](629.43KB)
Fundamental solutions and decay of fully non-local problems
Juan C. Pozo and Vicente Vergara
2019, 39(1): 639-666 doi: 10.3934/dcds.2019026 +[Abstract](445) +[HTML](87) +[PDF](534.23KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]